# SDR DALA2025082206252

- Difficulty date: August 16, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 56,979 hours, 41,411 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Not Reported
- Condition: No Discrepancy
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORKING REP CK RH MLG DOOR KEEL BEAM .   C/W REP CK PER ER/A 621720-14 (9858048)
